# SDR CALA2017120404313

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5416
- Condition: Corroded
- Location: Bs 1330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0243 AFT CARGO FLOOR SUPPORT STGR RBL 7.55 HAS CORROSION UNDER NUT PLATE AT BS 1330, 209-075. ACCOMPLISHED REPAIR ON AFT CARGO FLOOR SUPPORT STGR RBL 7.55 BS 1330. IAW B757-200 SRM 53-00-53 REPAIR 1 TABLE 201 DETAIL X.
